# SDR 95ZZZX6827

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N727RT
- Make and model: Cessna T303
- Aircraft serial: T30300090
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp Assy
- Part number: 25540251
- Condition: Failed
- Location: Rt Eng Exhaust
- Part time: 1,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL FOUND EXHAUST STAINS ON UPPER RT COWLING COOLING LOUVERS.  FOUND CLAMP, LOCATED UNDER INTAKE MANIFOLD TO NR 3 CYLINDER, TO BE OUT OF POSITION CREATING A .3125 INCH GAP BETWEEN THE EXHAUST COLLECTOR, PN 2554018-10, TO NRS 2, 4, AND 6 CYLINDERS AND, PN 2554020-2, EXHAUST COLLECTOR TO CYLINDERS 3 AND 5.  THE CLAMP WAS FOUND TIGHTLY CLAMPED TOGETHER, BUT THE LOCATING DOWEL PIN (APPROX .1250 INCH) HAD FAILED ALLOWING CLAMP TO MIGRATE FORWARD.  SUSPECT LOCATING DOWEL PIN IS TOO SMALL.  INSTALLED NEW CLAMP AND RETURNED TO SERVICE.
